# SDR MASA200400493

- Difficulty date: September 3, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 12,558 hours, 9,904 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF FOR A NUMBER 1 JET PIPE OVERHEAT WARNING MESSAGE ON TAKEOFF ROLL.  MAINTENANCE REPLACED THE LOOP-A TERMINAL ENDS AND THE SYSTEM CHECKED OK.
